# SDR GTIA040554

- Difficulty date: May 31, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1408 - R1 DOOR SLIDE PACK FELL OFF DURING TAKEOFF.  REINSTALL AND SECURED SLIDE PACK.  OK FOR SERVICE.  (M)
